# SDR UALA2009100503109

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 39,659 hours, 11,048 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582213
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AND FLOOR LIGHTING FLICKERING ON AND OFF ON LEFT SIDE FROM DOOR 2L TO 7 ROWS FWD.  REPLACED M1561 AT ROW 39AB FLOOR GRILLE, LIGHTS OP CHECK GOOD.
